Friday, October 11, 2013

A Rough Few Days

I am not sure how I ended up feeling so awful for the last few days. I think it started with no sleep from the steroids and the next night just a few hours of sleep. Things just hit me pretty hard, basically exhaustion, which made it hard to be to also remember not to lose my positive outlook. So then that cycle starts, you feel bad so you don't take care of yourself as well and then you feel worse. Well I finally got a few good nights of sleep and I am feeling much better.  I am still needing your prayers, especially for my platelet count to go up. Thank you for all your love.
Caren

1 comment:

  1. Dear Caren, I'm so sorry this is happening to you. I'm sure it is much worse than you let on, too. It's good to hear that the bad days finally go away and the good ones come back. I hope and pray they come back to stay for good. Love you so much! Praying for your platelets--even though this was a few weeks ago! xo

    ReplyDelete